# SDR JR2R2011121000642

- Difficulty date: December 10, 2011
- Submitted: December 10, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 20,182 hours, 15,928 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: CC6701300095400
- Part serial: 15016
- Condition: Damaged
- Location: Rt Aileron
- Part time: 20,182 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON NR 2, 3, 4 PCU LUGS DAMAGED.  REPAIRED RT AILERON NR 2, 3, 4 PCU LUGS IAW RO CRJ9-57-0349 AS ON WO 1007647-6700-0038 AND WO 711015947.
